Ruochuan Liu's Homepage

Ruochuan Liu
78304 Jing Chun Yuan
Beijing International Center for Mathematical Research
Peking University
Beijing, 100871
E-mail: liuruochuan[at]math[dot]pku[dot]edu[dot]cn

Research Interests: My current research focuses on p-adic aspects of number theory and arithmetic geometry, especially p-adic Hodge theory, p-adic automorphic forms and p-adic Langlands program.

Teaching: Basic number theory, spring 2017
Homework1, Homework2, Homework3, Homework4, Homework5, Homework6,

Conference: p-adic Hodge Theory and Automorphic Forms, BICMR, June 5-9, 2017

(Pre)Publications:

[14] Finiteness of cohomology of local systems on rigid analytic spaces (with Kiran S. Kedlaya). arXiv:1611.06930.
[13] Relative p-adic Hodge theory, II: Imperfect period rings (with Kiran S. Kedlaya). (21 Nov 2016) arXiv:1602.06899.
[12] Rigidity and a Riemann-Hilbert correspondence for p-adic local systems (with Xinwen Zhu). Invent. Math. 207 (2017), no.1, 291-343. arXiv:1602.06282.
[11] Artin Conjecture for p-adic Galois Representations of Function Fields (with Daqing Wan). To appear in Math. Res. Lett. arXiv:1601.00267.
[10] The eigencurve over the boundary of weight space (with Daqing Wan and Liang Xiao). To appear in Duke Math. J. arXiv:1412.2584.
[9] The Eigencurve is Proper (with Hansheng Diao). Duke Math. J. 165 (2016), no.7, 1381-1395. arXiv:1401.4871.
[8] Semi-stable periods of finite slope families. Algebra Number Theory 9 (2015), no. 2, 435-458. arXiv:1301.3976.
[7] Triangulation of refined families. Comment. Math. Helv. 90 (2015), no. 4, 831-904. arXiv:1202.2188.
[6] Relative p-adic Hodge theory: Foundations (with Kiran S. Kedlaya). Asterisque No. 371 (2015), 239 pp. arXiv:1301.0792.
[5] Locally analytic vectors of unitary principal series of GL_2(Q_p) (with Bingyong Xie and Yuancao Zhang). Ann. Sci. Éc. Norm. Supér. (4) 45 (2012), no. 1, 167-190. arXiv:1103.2543.
[4] Locally analytic vectors of some crystabelian representations of GL_2(Q_p). Compos. Math. 148 (2012), no. 1, 28-64. arXiv:0910.0601.
[3] On families of (phi, Gamma)-modules (with Kiran S. Kedlaya). Algebra Number Theory 4 (2010), no. 7, 943-967. arXiv:0812.0112.
[2] Slope filtrations in families. J. Inst. Math. Jussieu 12 (2013), no. 2, 249-296. arXiv:0809.0331.
[1] Cohomology and duality for (phi, Gamma)-modules over the Robba ring. IMRN 2008, no. 3, Art. ID rnm150, 32 pp. arXiv:0711.4346.